MathSciNet Relay Station
MathSciNet bibliographic data
MR1670414 (2000m:47020) 47A63 (47A56)
Araki, Huzihiro; Hansen, Frank Jensen's operator inequality for functions of several variables. Proc. Amer. Math. Soc. 128 (2000), no. 7, 2075–2084.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement